On The Convergence Of Certain Sequences

Jovan D. Kečkić

Publications de l'Institut Mathématique (1969)

  • Volume: 9(23), Issue: 29, page 157-162
  • ISSN: 0350-1302

How to cite


Jovan D. Kečkić. "On The Convergence Of Certain Sequences." Publications de l'Institut Mathématique 9(23).29 (1969): 157-162. <http://eudml.org/doc/257357>.

author = {Jovan D. Kečkić},
journal = {Publications de l'Institut Mathématique},
keywords = {functional analysis},
language = {eng},
number = {29},
pages = {157-162},
publisher = {Matematički institut SANU},
title = {On The Convergence Of Certain Sequences},
url = {http://eudml.org/doc/257357},
volume = {9(23)},
year = {1969},

AU - Jovan D. Kečkić
TI - On The Convergence Of Certain Sequences
JO - Publications de l'Institut Mathématique
PY - 1969
PB - Matematički institut SANU
VL - 9(23)
IS - 29
SP - 157
EP - 162
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/257357
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.